It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-09-2008, 03:02 PM   #1
Senior Member
Join Date: Oct 2003
Posts: 160
lamal3 HB User
High Blood Pressure Meds causing numbness?

While I sleep I notice that my right hand gets numb and frozen for some reason. As soon as I drop my hand down sensation comes back. Could it be from the medication that I'm taking? Any help would be nice.

Sponsors Lightbulb
Old 09-09-2008, 06:42 PM   #2
Join Date: Jul 2007
Location: Oklahoma
Posts: 415
aether4 HB User
Re: High Blood Pressure Meds causing numbness?

You may get a better answer in the high and low blood pressure section. But maybe your circulation isn't as good, whether due to the medication or something else that should be checked out.

Whenever I've been sleeping I always wake up with my hands partially numb and very weak (can't hold things in the morning). Near as I can tell, in my case, it's because of poor circulation and my very low blood pressure.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Extreme High Blood Pressure 200+ daily chinsch5hers High & Low Blood Pressure 6 07-14-2010 03:42 PM
My success against High Blood Pressure, Heart Failure, AFib, and Insulin Resistance Machaon High & Low Blood Pressure 0 04-25-2010 06:54 AM
Perplexed About My High Blood Pressure conanld High & Low Blood Pressure 5 10-26-2008 11:09 AM
Pressure High--Afraid of Meds yanni High & Low Blood Pressure 25 08-12-2008 06:37 PM
High Blood Pressure Symptoms? whit3 High & Low Blood Pressure 12 07-06-2008 10:07 PM
High And Low Blood Pressure GITZEN High & Low Blood Pressure 1 10-30-2007 05:14 PM
High blood pressure and symptoms Petrafan4life79 High & Low Blood Pressure 5 03-06-2007 05:14 PM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM
Heart problem? Caused by diabetes? High BP? High Cholestrol? Question please help LovelyOne Heart Disorders 0 07-01-2005 05:03 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:39 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!